Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A generalization of Zubov's method to perturbed systems

Title data

Camilli, Fabio ; Grüne, Lars ; Wirth, Fabian:
A generalization of Zubov's method to perturbed systems.
In: Proceedings of the 41st IEEE Conference on Decision and Control. Volume 3. - Piscataway, NJ : IEEE Service Center , 2002 . - pp. 3518-3523
ISBN 0-7803-7516-5
DOI: https://doi.org/10.1109/CDC.2002.1184420

Related URLs

Abstract in another language

We present a generalization of Zubov's method to perturbed differential equations. The goal is to characterize the domain of attraction of a set which is uniformly locally asymptotically stable under all admissible time varying deterministic perturbations with values in some given compact set of perturbation values. We show that in this general setting a straightforward generalization of the classical Zubov equation has a unique viscosity solution which characterizes the robust domain of attraction as a suitable sublevel set. In addition, we give several properties of this unique viscosity solution (which will not be differentiable in general) and discuss the existence of smooth solutions.

Further data

Item Type: Article in a book
Refereed: Yes
Keywords: Asymptotic stability; Zubov's method; Robust stability; Domain of attraction; Viscosity solutions
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 01 Mar 2021 13:47
Last Modified: 12 May 2021 05:55
URI: https://eref.uni-bayreuth.de/id/eprint/63398